# SDR GTIA20111217313

- Difficulty date: December 17, 2011
- Submitted: December 19, 2011
- Operation: Air carrier
- Aircraft: N601NK
- Make and model: Airbus A320-232
- Aircraft serial: 4206
- Aircraft time: 6,979 hours, 3,259 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LT PAX DOOR ASSIST BOTTLE LOW ON PRESSURE.  SERVICED AFT LT PAX DOOR BOTTLE IAW AMM 52-10-00-614-001-A.
